| Model Number |
M00546650 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that spy ds controller was attempted for use during an endoscopic retrograde cholangiopancreatopography (ercp) and spyglass procedure for the treatment of biliary obstruction on (b)(6) 2025.It was reported that the controller would not power on.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.